# SDR UALA2011051602425

- Difficulty date: May 15, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 43,404 hours, 17,102 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Part number: D5337196120700
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TO FUSELAGE WEAR STRIP JUST BELOW OVERWING SLIDE HAS A .250 CRACK ON WEAR STRIP.  CRACK LOCATED ON BOTTOM EDGE OF RUB STRIP, NOT IN AIR STREAM.  STOP DRILLED CRACK.  NEW STRIP 110-1031.  SECONDARY STRUCTURE, WEAR STRIP.  CRACK IS NOT NEAR ANY FASTENER HOLES.  STRIP IS SECURE AND INTACT.  RPLC'D CRACKED WEAR STRIP.
